MAUDE Adverse Event Report: SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-7-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE

SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-7-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA25070-030
Medical Device Problem Codes Separation Failure (2547); Malposition of Device (2616)
Health Effect - Clinical Code Vascular System (Circulation), Impaired (2572)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed.All inspection values were within specification and there were no ncr's or deviations.The web was implanted and the delivery system was not returned for evaluation.The root cause cannot be determined.
 
Event or Problem Description
It was reported that treatment was performed for an aneurysm at the basilar apex.After placement of the web in the aneurysm, the web would not detach.The microcatheter was advanced to assist in detachment; however, during the detachment, the web rotated and blocked approximately 75% of the posterior cerebral artery (pca).A stent was implanted without incident in the pca to successfully recanalize the vessel.There was no reported patient injury or clinical consequence.The patient is currently reported to be doing well.

Brand Name
WEB LOW PROFILE SL-USA W4-7-3FOR US
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
SEQUENT MEDICAL, INC.
11 a columbia
aliso viejo, ca
MDR Report Key10341030
Report Number2032493-2020-00185
Device Sequence Number3748811
Product Code OPR
UDI-Device Identifier00854111006136
UDI-Public(01)00854111006136(11)170329(17)220228(10)17032904M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Model NumberFGA25070-030
Device Catalogue NumberFGA25070-030
Device Lot Number17032904M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR